# SDR SWAA063151

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 68,190 hours, 65,060 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 654645151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 7 SPOILER DELAMINATED ON FWD UPPER SURFACE.  REMOVED AND REPLACED NR 7 SPOILER PER MM.
